# SDR ASAA0944353

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 32,937 hours, 18,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434379
- Part serial: 2311
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB AFT FLAP HAS DENT UPPER SURFACE 7.5 INCHES FROM OB END.  FABBED REPAIR PARTS AND INSTALLED IAW SRM 51 70 10.
